# SDR SWAA2022072720735

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55061
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT FLOORBEAM AT BS 987 RBL 5. / REMOVED CORROSION AT AFT FLOOR BEAM AT BS 987 RBL 5 L=2 W=1 REMAINING THICKNESS IS .050 THE MATERIAL LOST IS MORE THAN 50% THEREFORE FOUND TO BE OUT OF LIMIT PER REF SRM 53-70-51-1A-1;[02] VERIFIED CORRECTIVE ACTIONS #1AND #2;[03] FABRICATED -9 & -10 FILLERS FROM 7075T6#0.125' CLAD LOT#1469335-1. TREATED IAW EA#22-153-01913-WIP2INSTALLED -9 ; -10 FILLERS AND P/N 147A5350-1 STIFFENER AT THE AFT SIDE OF 986 FLOOR BEAM LBL 3.54 IAW EA#22-153-01913-WIP2.;[08] VERIFIED CORRECTIVE ACTION #7.;[09] INSTALLED T-CHORD; REPAIR ANGLES AND STRAPS IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-01913-WIP1/WIP2RECIEVED 4 EA -8 CORNER FITTINGS FROM MACHINE SHOP JOB#550908/ CUSTOMER RO# 873487-SWAFABRICATED; LOCATED AND DRILLED 4 EA-8 CORNER FITTINGS ON ITEM 11 ABOVE AND 4 EA -6 FILLERS FROM 7075T6#0.020' CLAD LOT#1472548-1 AND 5 EA RADIUS FILLERS FROM 7075T6#0.080' CLAD LOT#1379745-2. TREATED ALL REPAIR PARTS IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-01913-WIP1/WIP2. OK TO PRIME REPAIR PARTS.REPAIRED PASSENGER CABIN AFT FLOOR BEAM BS 987 RBL 5 IAW EA  22-153-01913 (N486WN - ATS(PAE) - REPAIR - STA 986.5 FLOOR BEAM - UPPER CHORD REPAIR)     TTG8Q00DPUFZ
